Varieties satisfying semigroup identities: Algebras over a finite field and rings

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)985-1017
Number of pages33
JournalInternational Journal of Algebra and Computation
Volume26
Issue number5
DOIs
Publication statusPublished - Aug 2016

Keywords

  • Variety
  • PI-algebra
  • semigroup identity
  • adjoint semigroup
  • adjoint semigroup identity
  • ASSOCIATIVE ALGEBRAS
  • LATTICES

ASJC Scopus subject areas

  • Mathematics(all)

WoS ResearchAreas Categories

  • Mathematics

Fingerprint Dive into the research topics of 'Varieties satisfying semigroup identities: Algebras over a finite field and rings'. Together they form a unique fingerprint.

Cite this